default-icon
Pain in breast
Acute pain in breast but not at same place or same breast. Suddenly it happens in left and then in right and it moves quickly.earlier it used to happen before periods . Now it happens at other time also. After eating some gas medicine when the burp start coming , I get relief . Mostly it happens in evening or night..plss help
119 Views v

Answers (10)

Like the answers? Consult privately with the doctor of your choice

Can consult me online for comprehensive care plan for u.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +119
Consult with a doctor
Online now
Hi., I can understand your concern. It can be due to gastritis. Take tab. Gelusil 3 times a day after food Tab.pan 40 twice a day before food Syp.sucrafil o 5ml twice a day after food For 5 days
Next Steps
plan for ECG, TFT if issue persist
Health Tips
avoid oily spicy processed and outside food items. regular exercise and walking
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Consult online for proper understanding problem and thereafter management.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Do u have done self breast exam ? Do u have found any nodule , lump ? Is there any change in size and texture of nipple/ areola ? Or change in skin texture. It can be early signs , including any watery discharge from nipples and should not ne ignored. Tenderness can be due to underlying abscess/pus or infection. do u have fever or any other complaints or on any other harmonal medications or contraceptive pills.consult me here on practo
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
May be due to hormonal imbalance or indigestion or both
Next Steps
Consultation is advisable
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
May be due to the hormonal changes & indigestion avoid fast,oily & all preparations of Besan if persists can consult
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Consult
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Consult for proper medications
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It may be indigestion issue..take small meals and do walk daily..dont eat anything immediate before going to bed and drink plenty if water..u can consult for better advice..
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.